PL EN


2008 | 2(21) | 102-137
Article title

ON DECOMPOSITION AND VARIABILITY LIMITS OF THE FOREIGN TRADE MULTIPLIER

Authors
Title variants
Languages of publication
PL
Abstracts
EN
A critical approach to the well-known in macroeconomics and international economics model of the foreign trade multiplier is leading the author to the proposal of replacing the old formula with a different construction. As the main imperfection of the existing foreign trade multiplier is lack of decomposition that can cause faulty results of quantitative analysis, the proposed model has been based on a modified formula. It has a shape of a weighted average foreign trade multiplier of the examined country, reflecting its marginal propensity to import from all partners. The weights are proportions of the individual trade partners in a total export increase of the examined country. Although the very idea of the Keynesian investment multiplier has been followed, the author is introducing two limits of the foreign trade multiplier; the bottom limit is 1 while the top limit has a form of a variable absorbing screen, adjusted to an achievable in reality GDP increase in the examined country.
Year
Issue
Pages
102-137
Physical description
Document type
ARTICLE
Contributors
author
  • M. Guzek, Wyzsza Szkola Handlu i Prawa w Warszawie, ul. Swieradowska 43, 02-662 Warszawa, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
09PLAAAA05555
YADDA identifier
bwmeta1.element.894e161e-6d7b-342a-90a4-f4f032d3f210
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.